Have hiatal hernia and can't take medications: Suggestions?
I was told I have hiatal hernia, cannot use omeprazol capsules, any other Sugestion
Interested in more discussions like this? Go to the Digestive Health Support Group.
I was told I have hiatal hernia, cannot use omeprazol capsules, any other Sugestion
Interested in more discussions like this? Go to the Digestive Health Support Group.
@lisalucier Thank you for your reply, I was in emergency for 4 hours the other day, I'm getting discouraged because I can't see a specialist for months.
-
Like -
Helpful -
Hug
2 Reactions@nancykeenan Hi Nancy, I am taking pantoprazole, one a day. I have a hard time with drugs, they don't agree with me and sometmes make things worse. I will try your method with the breathing. Thank you for your advice.
-
Like -
Helpful -
Hug
3 Reactions@maddie7007 I often feel that men get more attention for the very same complaints women have.
@tazz61 what was the outcome of your visit with the surgeon?
Could an irritable bowel be the cause of your diarrhea? I have an irritable bowel too, in addition to the hiatal hernia and in my case I don’t think my hernia is causing diarrhea.
@rashida
I have had endoscopies, no H-Pylori. I am doing everything under the sun, herbally and physically and still have problems. I had some kind of inflammation in my stomach when I had my last endoscopy 6 months ago and I think it is still there. I just hope I get to see the gastroenterologist so he can determine if I still have an infection and what can be done about it. Sometimes, I'm ready to give up, I was in emergency all afternoon 2 days ago, they stabilized me and If I want to see a gastro doctor, I will have to travel 12 hours if I can even then get an appointment. I have tried everything herbally, have spent thousands of dollors on acupuncture and herbal doctors, nothing has helped. Our health care system is not great, a 6-8 month wait for an appointment? Too late for any help then.
-
Like -
Helpful -
Hug
1 Reaction@rashida
What is Voquenza? I never heard of this drug. What is it supposed to help with? I was only given pantoprazole and told to take pepcid AC several times a day if needed. I get major anxiety with these drugs, anything to do with my stomach causes this, I was told it is vegus nerve irritation. How does one deal with that?
I do breathing excercises when it hits but mostly, they don't help.
@meziadin You are having a lot of trouble and really need to see an Gastroenterologist to discuss the findings of your Endoscopy.
-
Like -
Helpful -
Hug
1 Reaction@cardigan
I was told 6 months ago that I have some kind of inflammation in my stomach. Was given some meds but have not ever been re-checked. Still the same but won't get to see a gastro doctor for a few months yet. I'm struggling but managing, I'll have a few good days and then I'm ready to give up. Also I have coating and burning on my tongue, have had for months already, our healthcare doesn't really care about older people of which I am one of. Will just keep on trying, I have spent several thousand dollars on herbalists and acupuncture. Thank you for writing back.
-
Like -
Helpful -
Hug
2 Reactions@meziadin The coating on your tongue is probably something to do with your stomach.I would not spend any more money on herbal medicine or acupuncture.You could try yogurts,buying ones which which contain the proper bacteria while you are waiting for the gastroenterologist.I wonder has the hospital got you on the wating list for a gastroenterologist?
@meziadin I have never heard of Voquenza either. But based on my experiences, if a medication works for you I feel you should continue with it unless surgery has been proven consistently successful in others. I have heard (advice from doctors, really) that surgery is not always the best solution for certain problems like the back, hiatal hernia, etc.
This is why I suggested that @jputh9322 stay with her current treatment. Ultimate decision is hers, of course.